# SDR CALA2021053100763

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 116,340 hours, 17,939 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Screw
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 FOUND 2 SMALL SCREWS MISSING FROM RIGHT ENG PYLON INBORD SIDE REPLACED 2 MISSING SCREWS AS REQ OK TO CONTINUE
